Numerical Approximation of Second-Order Elliptic Problems in Unbounded Domains - Université de Versailles Saint-Quentin-en-Yvelines Access content directly
Journal Articles Journal of Scientific Computing Year : 2014

Numerical Approximation of Second-Order Elliptic Problems in Unbounded Domains

Samy Mziou
  • Function : Author
  • PersonId : 1049614

Abstract

This paper deals with the numerical resolution of elliptic problems in unbounded domains using inverted finite elements. In opposition to conventional approaches which are based on the truncation of the domain, the suggested method keeps the domain unbounded and is based on a description of the asymptotic behavior in an appropriate functional framework. The method and its mathematical properties are presented first, and some computational examples are carried out. The obtained numerical results demonstrate the efficiency of the method.
No file

Dates and versions

hal-02166382 , version 1 (26-06-2019)

Identifiers

Cite

Tahar Z. Boulmezaoud, Samy Mziou, Tahar Boudjedaa. Numerical Approximation of Second-Order Elliptic Problems in Unbounded Domains. Journal of Scientific Computing, 2014, 60 (2), pp.295-312. ⟨10.1007/s10915-013-9798-5⟩. ⟨hal-02166382⟩
30 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More